Discussions that mention levlite

Depression board


i hate you are having those types of problems with your wellbutrin. i don't know if i could wait a month to try to get help, having the problems you are. maybe you should try going to someone else just once if it gets too bad.

how much weight have you lost since starting? i don't mind losing about 5 to 10 lbs. on this stuff, but if i go below 100 lbs., i don't think i would like it too much. i am on levlite birth control pills. i only started them 3 months ago, and it has been going pretty well. i have not been taking the two allergy prescriptions for the past two days, and i feel a little better, mentally and physically. i did take OTC benadryl last night with no problems really, except that i have been hella sleepy all day today. but as you can see, i am up now at 2am, my time, after sleeping only 3 hours tonight. lol, hopefully i will go back to sleep soon. i did have trouble sleeping before with my depression too. i have been taking either benadryl or tylenol pm for about 7 years every night to sleep. wellbutrin is hard on the liver as well as taking too much tylenol (which is one of my worries since i took that stuff so long, having liver problems.), so i am not planning on taking tylenol unless i have a really bad headache or something.

i'm glad things are going a little with you and your bf. things are going quite well with my husband the past few days. we are hoping it stays that way.

i really enjoy our posts, thanks. :)